Locking Bandwidth Equations for Electrically and Optically Injection-Locked Oscillators

Wang, X. and Gomes, N.J. (2004) Locking Bandwidth Equations for Electrically and Optically Injection-Locked Oscillators. IEE Proceedings - Optoelectronics, 151 (6). pp. 476-481. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1049/ip-opt:20040793
Item Type: Article
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts > Broadband & Wireless Communications
Depositing User: J. Harries
Date Deposited: 19 Dec 2007 18:14
Last Modified: 24 Apr 2014 13:59
Resource URI: http://kar.kent.ac.uk/id/eprint/431 (The current URI for this page, for reference purposes)
  • Depositors only (login required):